# SDR CWQR20120608036

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 5,326 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 66110371
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND THE MAIN CABIN DOOR HINGE (FUSELAGE SIDE) TO BE CORRODED BEYOND LIMITS FROM THE EDGE OF THE PART TO THE FIRST FASTENER ATTACH HOLE. THIS CONDITION HAS ALSO BEEN REPORTED TO UNDER SCR 624006.
